Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 2, Pages 77-90
http://dx.doi.org/10.1155/S0161171204206172

Stability of reaction fronts in thin domains

1Laboratoire de Mathématiques Appliquées, UMR 5585 CNRS, Université de Lyon 1, Villeurbanne 69622, France
2Département de Mathématiques et Informatique, Université Hassan II, B.P 5366, Maarif, Casablanca, Morocco

Received 28 June 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Agouzal, S. Boujena, I. Ciuperca, and V. Volpert, “Stability of reaction fronts in thin domains,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 2, pp. 77-90, 2004. https://doi.org/10.1155/S0161171204206172.